# SDR USAASB99298

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Cockpit
- Part time: 14,864 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

BDL - FLT 2232 - ON APPROACH TO BDL, UPON SELECTING FLAPS 5, THE FLAPS STOPPED WITH RIGHT INDICATING 1 AND LEFT INDICATING 2.  FLAPS WOULD NOT RETRACT.  CREW EXECUTED A MISSED APPROACH.  ON THE GO-AROUND, THE FLAPS WERE CYCLED AND THE CREW DEPLOYED FLAPS 1 FOR THE LANDING.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT BDL.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED FLAPS AND FOUND BOTH FLAPS AT 1 UNIT.  RAN FLAPS UP ELECTRICALLY.  REMOVED AND REPLACED FLAP POSITION INDICATOR.  OPERATIONAL CHECK GOOD.  INSPECTED TIRES AND BRAKES PER MM 05-51-07 AND FOUND NORMAL.  (M)
